MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS SINGLE INNER SETSCW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH MIS SINGLE INNER SETSCW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 186715000
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient underwent spina fusion on (b)(6) 2024.While inserting the innie, the thread in the screw head broke and the innie could not be inserted anymore.Surgeon exchange the screw.Procedure was completed successfully with a twenty minute delay.There was no patient consequence.Three screws were returned for manufacturer investigation.This report is for a mis single inner setscrew.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d2: additional procodes: kwp, kwq, mnh, mni, osh.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: expiration date h3, h4, h6: a manufacturing record evaluation was performed for the finished device product code:186715000s lot no:375410 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 29-jun-2023 manufacturing site:jabil le locle expiry date:31-may-2028 the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found to be broken from the threads.The reported allegation can be confirmed.The broken fragment was not returned for evaluation.No other defect was found.A dimensional inspection was unable to be performed due to the post-manufacturing damage.The observed condition of the device was consistent with a component failure that was caused by exposure to unintended forces.The overall complaint was confirmed as the observed condition of the mis single inner setscw would contribute to the complained device issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Corrected data: d4:udi device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS SINGLE INNER SETSCW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19893804
Report Number1526439-2024-01986
Device Sequence Number7778373
Product Code NKB
UDI-Device Identifier10705034121192
UDI-Public(01)10705034121192(11)230629(17)280531(10)375410
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186715000
Device Lot Number375410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown